View Full Version : Lowering Steroids
04-10-2011, 04:33 PM
I get to go down 4mg on the medrol. I'm happy about it. I'm hoping that I'll start to feel more like myself soon. Because lately I don't at all. I see my rheumy and therapist this Thursday. Oh and I finally got an appointment with the pulmonologist, but not for over a month. Its on May 22nd I think. I hope that by my graduation I can be off this medrol so I look like myself again.
My fingers are crossed for you!
04-10-2011, 07:40 PM
04-11-2011, 07:25 AM
Hooray!!! great news!
04-11-2011, 11:48 AM
Could going down on my steroids cause problems just like being on them did? I've been having some strange mood swings. And I feel like my heart rates gone back up a little bit. Its only been 3 days.
04-11-2011, 06:08 PM
Whenever I taper steroids I feel like im on a high dose again...just for about 2 weeks though. I get bad mood swings, fevers, agitation..and an overall sick feeling. I hope it isnt as bad for you as it is for me. But either way it doesnt last long.
04-11-2011, 08:32 PM
Its weird. I feel completely drained still physically but Im so GIDDY. But at the same time I'm easily aggravated and keep going off on everyone because I have been having really bad headaches the past few days. I feel like all of that is just a big contradiction lol I've also been insanely hot again on and off, and its been hot here the past few days which isn't helping. And I have no idea if this has anything to do with it and it might sound weird but I feel like my skin and my hair and everything has been very oily. Probably not related but its just been another thing aggravating me. I keep taking showers and dont feel clean.
04-14-2011, 08:45 AM
Back to the doctor today. Hoping she says that in the next week or so I can go down again a little bit. I want to get off this junk as soon as I can. Hopefully the blood work is still looking good too. Last year when I flared bad the blood work looked bad when I started going off meds before I felt bad. We will see!